# SDR ASAA11710519

- Difficulty date: October 5, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 987 FLOORBEAM WEB CORRODED RBL 45 STR 19R.  REPAIRED FLOORBEAM CHORD IAW B737.
